Alert archive / California / Wind Advisories in 2014
Wind Advisory 9, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Feb 9, 2014, 9:05 AM PST. It took effect at Feb 9, 2014, 2:00 PM PST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2014, 9:05 AM PST (17:05 UTC)
- In effect from
- Feb 9, 2014, 2:00 PM PST
- Expired
- Feb 11, 2014, 3:00 AM PST
- In force
- 37 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
072 WWUS76 KLOX 091705 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 905 AM PST SUN FEB 9 2014 CAZ039-052-100200- /O.NEW.KLOX.WI.Y.0009.140209T2200Z-140211T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 905 AM PST SUN FEB 9 2014 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST. THIS ADVISORY IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PST TUESDAY. * WINDS...NORTHWEST TO NORTH WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 45 MPH THIS AFTERNOON AND CONTINUE FOR PERIODS THROUGH EARLY TUESDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
6 follow-up statements
134 WWUS76 KLOX 092156 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 156 PM PST SUN FEB 9 2014 CAZ053-054-100600- /O.EXB.KLOX.WI.Y.0009.140210T0200Z-140210T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 156 PM PST SUN FEB 9 2014 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST MONDAY. * WINDS...NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 45 MPH THIS EVENING AND CONTINUE FOR PERIODS THROUGH AT LEAST MONDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAYS 138...ESPECIALLY NEAR THE TEJON PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-100600- /O.CON.KLOX.WI.Y.0009.140209T2200Z-140211T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 156 PM PST SUN FEB 9 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...NORTHWEST TO NORTH WINDS WILL CONTINUE TO INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 45 MPH THIS AFTERNOON AND CONTINUE FOR PERIODS THROUGH EARLY TUESDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
084 WWUS76 KLOX 100402 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 802 PM PST SUN FEB 9 2014 CAZ039-052-101215- /O.CON.KLOX.WI.Y.0009.000000T0000Z-140211T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 802 PM PST SUN FEB 9 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 45 MPH TONIGHT...THEN CONTINUE THROUGH EARLY TUESDAY MORNING. THESE WINDS WILL BE STRONGEST THROUGH AND BELOW THE SANTA YNEZ RANGE IN THE EVENING HOURS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-101215- /O.CON.KLOX.WI.Y.0009.000000T0000Z-140210T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 802 PM PST SUN FEB 9 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 45 MPH TONIGHT THEN CONTINUE THROUGH MONDAY MORNING. THESE WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAYS 138...ESPECIALLY NEAR THE TEJON PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL/RK
939 WWUS76 KLOX 101139 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 339 AM PST MON FEB 10 2014 CAZ039-052-101945- /O.CON.KLOX.WI.Y.0009.000000T0000Z-140211T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 339 AM PST MON FEB 10 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH EARLY TUESDAY MORNING. THESE WINDS WILL BE STRONGEST THROUGH AND BELOW THE SANTA YNEZ RANGE IN THE EVENING HOURS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-101800- /O.CON.KLOX.WI.Y.0009.000000T0000Z-140210T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 339 AM PST MON FEB 10 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH MID MORNING. THESE WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAYS 138...ESPECIALLY NEAR THE TEJON PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ ASR
977 WWUS76 KLOX 101637 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 837 AM PST MON FEB 10 2014 CAZ053-054-101745- /O.CAN.KLOX.WI.Y.0009.000000T0000Z-140210T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 837 AM PST MON FEB 10 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH WILL CONTINUE THROUGH EARLY AFTERNOON. $$ CAZ039-052-110200- /O.CON.KLOX.WI.Y.0009.000000T0000Z-140211T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 837 AM PST MON FEB 10 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH EARLY TUESDAY MORNING. THESE WINDS WILL BE STRONGEST THROUGH AND BELOW THE SANTA YNEZ RANGE IN THE EVENING HOURS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ MW
640 WWUS76 KLOX 110201 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 601 PM PST MON FEB 10 2014 CAZ039-052-111100- /O.CON.KLOX.WI.Y.0009.000000T0000Z-140211T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 601 PM PST MON FEB 10 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH EARLY TUESDAY MORNING. THESE WINDS WILL BE STRONGEST THROUGH AND BELOW THE SANTA YNEZ RANGE IN THE EVENING HOURS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ MW/SIRARD
778 WWUS76 KLOX 111103 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 303 AM PST TUE FEB 11 2014 CAZ039-052-111215- /O.EXP.KLOX.WI.Y.0009.000000T0000Z-140211T1100Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 303 AM PST TUE FEB 11 2014 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED AND ARE NO LONGER MEETING WIND ADVISORY CRITERIA. LOCAL GUSTS TO 30 MPH WILL CONTINUE THROUGH MID MORNING. THERE IS A CHANCE ADVISORY LEVEL WINDS WILL RETURN LATER THIS EVENING. $$ ASR/DB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 9, 3:40 AM PST, 5 hours 25 minutes earlier.
Area forecast discussion, Feb 9, 3:40 AM PST, 5 hours 25 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 340 AM PST SUN FEB 9 2014 .SYNOPSIS... MOIST ONSHORE FLOW AHEAD OF A WEAK FRONT TO THE NORTH WILL BRING SHOWERS AND DRIZZLE TO MUCH OF THE AREA THROUGH MONDAY MORNING. . WARMING AND DRYING IS EXPECTED FOR MONDAY AND TUESDAY FOLLOWING THE PASSAGE OF THE FRONT. WARM AND DRY WEATHER WILL CONTINUE INTO NEXT WEEKEND. && .SHORT TERM (TODAY-TUE)... 6000 FOOT MOIST LAYER EMBEDDED IN WESTERLY FLOW WILL BRING MOSTLY CLOUDY SKIES AND PERIODS OF LIGHT RAIN TO THE COASTAL SECTIONS FROM SLO TO VTA COUNTY. SLO COUNTY WILL SEE THE MOST FREQUENT SHOWERS AS WELL AS THE MOST TOTAL RAINFALL WITH DIMINISHING RAIN EPISODES AND TOTAL RAINFALL AMOUNTS FROM SBA TO VTA COUNTY. THE FOOTHILLS WILL RECEIVE THE MOST RAIN. L.A. COUNTY WILL ONLY SEE DRIZZLE TODAY. 580 DM HGTS OVERHEAD WILL KEEP OVERNIGHT LOWS PLEASANTLY WARM AND WILL ALSO BRING HUMID HIGHS IN THE LOWER TO MID 60S ACROSS THE CSTS AND VLYS. THE ANTELOPE VLY WILL BE DRY AND WILL EVEN SEE SOME SUNSHINE WITH MAX TEMPS IN THE UPPER 60S. SNOW LEVELS WILL BE ABOVE 7000 FEET. RAINFALL IS EXPECTED TO BE LESS THAN ONE TENTH OF AN INCH ACROSS LOS ANGELES COUNTY...BETWEEN A TENTH AND A THIRD OF AN INCH ACROSS VENTURA COUNTY...BETWEEN ONE TENTH AND ONE HALF OF AN INCH ACROSS SANTA BARBARA COUNTY...AND A QUARTER TO THREE QUARTERS OF AN INCH ACROSS SAN LUIS OBISPO COUNTY. SOME FOOTHILL AREAS IN SAN LUIS OBISPO COUNTY COULD SEE AS MUCH AS AN INCH AND QUARTER OF ADDITIONAL RAINFALL. THE MOISTURE PLUME MOVES SOUTHWARD OVERNIGHT AND WILL LIKELY BRING A PERIOD OF STEADY LIGHT RAIN TO MOST COASTAL...VLY...AND COASTAL SLOPE AREAS SOMETIME OVERNIGHT. THE RAIN WILL BEGIN TO DIMINISH OVER SLO COUNTY AROUND MID NIGHT AS THE MOISTURE MOVES SOUTHWARD THIS DRYING TREND WILL THEN MOVE TO THE SE AND BY DAWN MOST AREAS WILL BE RAIN FREE SAVE THE NORTH SLOPES WHICH WILL HAVE CLOUDS AND SHOWERS AS A RESULT OF NORTHERLY UP SLOPE WINDS. CLOUDS WILL DECREASE THROUGH THE DAY ON MONDAY AS AN UPPER HIGH BUILDS IN FROM THE SW. GOOD NORTHERLY PRESSURE GRADIENTS SET UP AND THE NORTH-SOUTH ORIENTED PASSES AND CANYONS WILL SEE SOME GUSTY WINDS. MAX TEMPS WILL REMAIN SLIGHTLY BELOW NORMAL WITH COAST AND VLYS MAX TEMPS IN THE MID 60S WITH A FEW UPPER 60 READINGS TOSSED IN, ON TUESDAY MORNING MODERATE NORTHERLY SFC GRADIENTS WILL COMBINE WITH NW FLOW ALOFT TO PRODUCE A DECENT NORTH WIND EVENT FOR THE MTNS AND AREAS BLO N-S PASSES AND CANYONS IN THE CSTS AND VLYS. THE COMBINATION OF SUNSHINE AND OFFSHORE FLOW WILL ALLOW FOR A NICE WARM UP. THE CST AND VLYS WILL REACH INTO THE LOWER TO MID 70S. .LONG TERM (WED-SAT)... ODDLY PERSISTENT RIDGING PATTERN WILL DOMINATE THE WEATHER FOR THE XTND PERIOD. HGTS WILL BE CLOSE TO 580 DM THRU THE PERIOD. THERE WILL BE PERSISTENT OFFSHORE FLOW FROM THE NORTH AND NEUTRAL FLOW FROM THE EAST (OR WEST...YOU CHOOSE) SKIES WILL BE MOSTLY CLEAR AND COASTAL AND VLY MAX TEMPS WILL START OUT IN THE LOWER TO MID 70S WED BUT WILL JUMP IN THE MID 70S TO LOWER 80S BY THU AND THEN WILL REMAIN THAT WAY THROUGH SAT. && .AVIATION... 09/1130Z LOW TO MODERATE CONFIDENCE OVERALL IN THE 12Z TAFS DUE TO FLUCTUATIONS IN CIGS AND VSBY WITH THE ONGOING WEATHER SYSTEM. COASTAL LOCATIONS FROM KOXR AND NORTHWARD AND KPRB ARE LIKELY TO HAVE PERIODS OF LIGHT RAIN INTO THE EARLY MORNING HOURS AND HAVE A 25 PERCENT CHANCE OF VLIFR THROUGH 20Z... OTHERWISE IFR TO MVFR CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD. COASTAL LOCATIONS SOUTH OF KOXR HAVE A 20 PERCENT CHANCE OF IFR CONDITIONS AND LIGHT RAIN THROUGH 20Z... OTHERWISE MVFR TO VFR CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD. INLAND LOCATIONS ARE MVFR TO VFR CONDITIONS WITH A 10 PERCENT CHANCE OF IFR CONDITIONS AND LIGHT PRECIPITATION THROUGH 20Z... OTHERWISE VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE FORECAST PERIOD. KLAX... MODERATE CONFIDENCE OVERALL IN THE 12Z TAF WITH THE REDUCED CONFIDENCE DUE TO FLUCTUATIONS IN CIGS AND VSBY WITH THE ONGOING WEATHER SYSTEM. A 20 PERCENT CHANCE OF IFR CONDITIONS AND LIGHT RAIN THROUGH 20Z... OTHERWISE MVFR TO VFR CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD. KBUR... MODERATE CONFIDENCE OVERALL IN THE 12Z TAF WITH THE REDUCED CONFIDENCE DUE TO FLUCTUATIONS IN CIGS AND VSBY WITH THE ONGOING WEATHER SYSTEM. MVFR TO VFR CONDITIONS AND A 10 PERCENT CHANCE OF IFR CONDITIONS AND LIGHT PRECIPITATION THROUGH 20Z... OTHERWISE VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE FORECAST PERIOD. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). GALE WATCH (SEE LAXMWWLOX). && PUBLIC...RORKE AVIATION...KJ SYNOPSIS...SUKUP WWW.WEATHER.GOV/LOSANGELES
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 8:50 PM PST | Small Craft Advisory | LOX | 6 days |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.